# SDR F3LA2009122300269

- Difficulty date: December 15, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,966 hours, 8,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: D5367009200200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSPECTION, NOTED THE THRESHOLD STRIP FOR PANEL 262EF IS CORRODED.  MX REMOVED AND REPLACED STRIP IAW AMM 53-42-12-400-002.
